# SDR A6WA201140223

- Difficulty date: March 10, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 280 IN FLOORBOARD SUPPORT AT APPROX 12 LBL CUT AWAY DAMAGE SECTION AT STA 280 IN FLOORBOARD SUPPORT ANGLE AND INSTALLED NEW REPAIR ANGLE AND SPLICE ANGLES IAW REO 601R-53-11-138, REV A.
